Zyprexa

2 posts / 0 new
Last post
Sasha
Sasha's picture
Zyprexa

Hi everyone I was just put on Prozac and Zyprexa. I just looked up Zyprexa and I'm freaking out because everything I'm reading says it causes major weight gain. Obviously getting fat is my number 1 fear. Does anyone have any experience with this med?

LeaLea
LeaLea's picture
Hi Sasha. Zyprexa,

Hi Sasha. Zyprexa, olanzepine, itself won't cause weight gain, it's the effect it has on increasing the appetite which makes you gain weight. If you stick to structured eating and do t eat more calories than suggested, then weight gain would be highly unlikely.

A more concerning side effect is highcholesterol, so it's advisable to have your bloods checked at least three monthly while on it.

I hope this helps.

Lea

Join the BulimiaHelp.org Recovery Program & Support Community. Tell me more

FREE RECOVERY CHECKLIST

A daily checklist to help you stop bingeing and stop purging

Access your Checklist HERE

 

 


 

 


The information provided in this website is for information purposes only. The information on this website is NOT a substitute for proper diagnosis, treatment or the provision of advice by an appropriate health professional. Please refer to the full disclaimer and copyright. If you do think you might suffer from an eating disorder, it is important that you talk to your General Practitioner, as there are many physical complications that can arise from being at an unhealthily low weight or from losing weight very quickly, or from purging. We advise you to seek professional help with working on an eating disorder.

 

Copyright © BulimiaHelp.org. 2013. All rights reserved.